MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 TRI-LOCK BPS CASE COMPLETE; HIP INSTRUMENTS : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US 1818910 TRI-LOCK BPS CASE COMPLETE; HIP INSTRUMENTS : INSTRUMENT CASES
Catalog Number 201206300
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the black coating part of the sterilized case pedestal part was peeled off and the metal part was exposed during the preparation of the surgery on (b)(6) 2018.The hospital staff transferred the contents of the reported product to the alternative case to sterilize.There was no surgical delay and there was no adverse consequence to the patient.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS CASE COMPLETE
Common Device Name
HIP INSTRUMENTS : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7814426
Report Number1818910-2018-67696
Device Sequence Number11234554
Product Code FSM
UDI-Device Identifier10603295082323
UDI-Public10603295082323
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201206300
Device Lot NumberE5DJ14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1